# SDR ZZDA2010298

- Difficulty date: June 10, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FUSELAGE BELOW CATERING DOOR, STA 185, DENTED.  ACCOMPLISHED DOUBLER AND FINGER REPAIR PER B717 SRM 53-00-01 FIG 201 REPAIR 1.
